MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125400-18
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.The investigation determined a conclusive cause for the reported difficulties cannot be determined.
 
Event or Problem Description
It was reported that during removal of the protective sheath from the 4.0 x 18 mm xience alpine stent delivery system by the technician in the case the stent implant dislodged and was located inside the sheath.The device could not be used on the patient.Another stent delivery system was able to be used successfully for the case.No clinically significant delay in the procedure was reported.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5934785
Report Number2024168-2016-05931
Device Sequence Number587304
Product Code NIQ
UDI-Device Identifier08717648199622
UDI-Public(01)08717648199622(17)190324(10)6032141
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2019
Device Catalogue Number1125400-18
Device Lot Number6032141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2016
Initial Report FDA Received Date09/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1